Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 8, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Dec 1, 2006, 3:47 PM EST for 25 counties in Ohio; 4 counties in Indiana. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2006, 3:47 PM EST (20:47 UTC)
- Expired
- Dec 1, 2006, 7:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
All 29 counties
Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Ross County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 012047 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 347 PM EST FRI DEC 1 2006 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-020000- /O.CAN.KILN.HW.W.0001.000000T0000Z-061202T0000Z/ /O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ066-OHZ070>073-020000- /O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/ /O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/ FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS- INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ073>075-080-KYZ089>100-OHZ077>082-088-012200- /O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS GUSTING FROM EARLIER TODAY HAVE DIMINISHED TO 30 TO 35 MPH AND WILL CONTINUE TO GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 25 TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. $$ SITES
1 follow-up statement
000 WWUS71 KILN 020011 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 711 PM EST FRI DEC 1 2006 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 020115- /O.EXP.KILN.WI.Y.0008.000000T0000Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN 711 PM EST FRI DEC 1 2006 ...WIND ADVISORY HAS EXPIRED... WINDS GUSTS HAVE DECREASED TO 30 TO 35 MPH AND WILL CONTINUE TO DIMINISH THROUGH OUT THE EVENING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED OT EXPIRE. $$ SITES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 1, 12:28 PM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Dec 1, 12:28 PM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 PM EST FRI DEC 1 2006
.AVIATION /18Z-18Z/...
SURFACE ANALYSIS DEEP LOW OVER THE SOUTHERN GREAT LAKES WITH
STRONG PRESSURE GRADIENT ACROSS TAF SITES. SURFACE OBS ARE
GENERALLY SHOWING SOUTHWEST WINDS SUSTAINED AROUND 30 KTS WITH
GUSTS IN GENERAL ABOVE 40 KTS. KILN RADAR SHOWS SCATTERED RAIN
SHOWERS AROUND KCMH AND KLCK AND SCATTERED SNOW SHOWERS ACROSS THE
OTHER TAF SITES.
WILL KEEP THE TRENDS OF PRECIOUS FORECAST. WINDS WILL DIE OFF
QUICKLY AFTER SUNSET AS THE GRADIENT LOOSENS UP AND DEEP MIXING IS
CUT OFF. WILL CLEAR OUT CLOUDS AFTER 06Z WITH STRONG SUBSIDENCE.
TIPTON
&&
.PREV DISCUSSION... /ISSUED 1134 AM EST FRI DEC 1 2006/
SHORT TERM /REST OF TODAY/...
SURFACE ANALYSIS SHOWS ELONGATED DEEP LOW FROM SOUTH BEND TO
CLEVELAND WITH STRONG PRESSURE GRADIENT OVER REGION. OBS HAVE
SHOWN NUMEROUS OBS WITH GUSTS OVER 40 KTS AND A FEW NEAR 50
KTS...SUCH AS KDAY FROM 1445Z. SATELLITE IMAGERY SHOWS NUMEROUS
BREAKS IN THE DRY SLOT. KILN RADAR SHOWING NUMEROUS SMALL SHOWERS.
WE HAVE HAD A FEW REPORTS IN OUR FAR WEST OF A MIX.
HAVE UPDATED ZONES TO GET RIDE OF HIGH POPS AND TO ADJUST TEMP
WORDING. THIS AFT EXPECTING SCATTERED RAIN SHOWERS TO TURN TO SNOW
SHOWERS. WIND GUSTS SHOULD BE THE WORST THROUGH 20Z TO 21Z WHEN
MIXING BEGINS TO END. LATEST NAM/RUC SHOWING 50 KTS THROUGH 18Z
ACROSS THE SOUTH AND 21Z ACROSS THE NORTH.
TIPTON
PREV DISCUSSION...
/ISSUED 837 AM EST FRI DEC 1 2006/
SHORT TERM /REST OF TODAY/...
LATEST SFC MAP SHOWS COLD FRONT PUSHING EAST THRU CENTRAL OHIO
ATTM. CONVECTIVE LINE ASSOCIATED WITH THIS FRONT HAS SHIFTED EAST
OF FA WITH DRY SLOT WORKING INTO SE IN AND SW OHIO. THEREFORE HAVE
DROPPED ALL SEVERE/TORNADO WATCHES IN ILN/S FA. GRADIENT INCREASES
THIS AFTERNOON WITH 45 TO 50 KNOT WINDS INDICATED AT 925MB. WITH
MIXING EXPECT TO SEE WIND GUSTS IN EXCESS OF 50 MPH. HAVE CONTD
HIGH WIND WARNING ACRS THE ENTIRE AREA THRU THE AFTN. REMAINDER OF
THE FCST LOOKS GOOD WITH FALLING TEMPS AND SCTD RAIN SHOWERS
CHANGING TO SNOW SHOWS WITH UPPER LOW EJECTING NE ACRS IN INTO SE
LOWER MI THIS AFTN.
PREV DISCUSSION...
/ISSUED 656 AM EST FRI DEC 1 2006/
AVIATION /12Z-12Z/...
THE SFC LOW WAS LOCATED OVER INDIANA THIS MORNING WITH NUMEROUS
SHOWERS ACROSS AREAS EAST OF I-75. AS THE LOW PROGRESSES NE...PCPN
WILL SCATTERED. SW WINDS WILL GUST WILL BE NEAR/ABOVE 40 KTS AT
TIMES 16Z-23Z...DROPPING NEAR 20 KTS IN THE EVENING AS THE LOW
MOVES NORTH OF THE REGION.
GENERALLY...VFR CIGS WILL DROP TO MVFR OVER THE NEXT FEW HOURS AND REMAIN
MVFR THROUGH 06Z...THEN SCATTERING OUT SW TO NE. MVFR
VISIBILITIES WITH -SHSN ARE POSSIBLE AFTER 18Z AND THROUGH THE
EARLY EVENING.
PREV DISCUSSION...
/ISSUED 532 AM EST FRI DEC 1 2006/
SHORT TERM /TODAY THROUGH SUNDAY/...
PRIMARY LOW PRESSURE SYSTEM IS CURRENTLY OVER SOUTHERN ILLINOIS
WITH A SECONDARY LOW STARTING TO DEVELOP IN SOUTHERN INDIANA. THE
ENTIRE SYSTEM IS QUICKLY MOVING NORTH NORTHEAST. WARM SECTOR IS
SPREADING NORTH EARLY THIS MORNING. THEN STRONG COLD AIR ADVECTION
WILL OCCUR ON THE BACK SIDE OF THE LOW WHICH SHOULD RESULT IN
EXCELLENT MIXING WITH SOME WIND GUSTS UP TO 60 MPH PARTICULARLY
FROM MID MORNING THROUGH MID AFTERNOON. WIDESPREAD PRECIPITATION
WILL COME TO AN END THIS MORNING AS DRY SLOT MOVES IN. BUT SHOULD
STILL SEE SCATTERED RAIN AND SNOW SHOWERS DURING THE AFTERNOON AND
THEN DIMINISH BY EVENING.
HIGH PRESSURE THEN BUILDS INTO THE REGION WITH A REINFORCING PUSH
OF COLD AIR ON SUNDAY.
PREV DISCUSSION...
/ISSUED 342 PM EST THU NOV 30 2006/
LONG TERM /SUNDAY THROUGH THURSDAY/...
LONG WAVE TROUGH OVER EASTERN CONUS WILL PERSIST THROUGH THE PERIOD.
THIS WILL RESULT IN COOL AND MAINLY DRY WEATHER FOR ILN AREA. SUNDAY
WILL BE DRY WITH HIGH PRESSURE BUILDING IN FROM THE WEST. A SHORT
WAVE TROUGH WILL BRING THE CHANCE FOR SNOW SHOWERS TO OUR NORTHERN
COUNTIES SUNDAY NIGHT THROUGH TUESDAY. LAKE ENHANCEMENT MAY COME
INTO PLAY DURING THAT PERIOD. AFTER HIGH PRESSURE AND DRY AIR
OVERSPREADS THE AREA ON WEDNESDAY...A TROUGH OF LOW PRESSURE
TRAVELING NEAR THE GULF COAST MAY THROW SOME MOISTURE INTO THE OHIO
VALLEY IN THE FORM OF SNOW.
TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. UNDERCUT HPC GUIDANCE
SUNDAY NIGHT WHEN AIRMASS IS PROGGED TO BE COLDEST...WITH 1000-850MB
THICKNESS OF 1236M INDICATED AT CVG.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-074.
HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR OHZ070>073-
077>082-088.
KY...HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR INZ050-058-059.
HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR INZ066-073>075-
080.
&&Hazardous weather outlook, Dec 1, 4:53 AM EST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 453 AM EST FRI DEC 1 2006 INZ050-058-059-OHZ026-034-035-042>046-051>056-021000- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING- 453 AM EST FRI DEC 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088- 021000- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 453 AM EST FRI DEC 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO... MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. TORNADO WATCH 872 IS ALSO IN EFFECT UNTIL 10 AM EST THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Dec 1, 10:02 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1002 AM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG LAWRENCEBURG 39.10N 84.87W
12/01/2006 DEARBORN IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0441 AM TSTM WND GST 2 E VERSAILLES 39.06N 85.22W
12/01/2006 M59.00 MPH RIPLEY IN TRAINED SPOTTER
INTERSECTION OF US50 AND SR101
0448 AM TSTM WND DMG BROOKVILLE 39.42N 85.01W
12/01/2006 FRANKLIN IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0450 AM TSTM WND DMG EAST ENTERPRISE 38.87N 84.99W
12/01/2006 SWITZERLAND IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0450 AM TSTM WND DMG RISING SUN 38.95N 84.86W
12/01/2006 OHIO IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0505 AM TSTM WND DMG FLORENCE 38.99N 84.64W
12/01/2006 BOONE KY LAW ENFORCEMENT
LARGE LIMBS AND POWERLINES DOWN COUNTYWIDE
0518 AM TSTM WND DMG INDEPENDENCE 38.95N 84.55W
12/01/2006 KENTON KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0528 AM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
12/01/2006 CAMPBELL KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0530 AM TSTM WND DMG LEBANON 39.43N 84.21W
12/01/2006 WARREN OH COUNTY OFFICIAL
TREES AND POWERLINES DOWN
0550 AM TSTM WND DMG BATAVIA 39.08N 84.18W
12/01/2006 CLERMONT OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0550 AM TSTM WND DMG 1 N HILLSBORO 39.22N 83.61W
12/01/2006 HIGHLAND OH LAW ENFORCEMENT
TREES DOWN
0600 AM TSTM WND DMG DOVER 38.76N 83.88W
12/01/2006 MASON KY LAW ENFORCEMENT
TREES DOWN
0600 AM TSTM WND DMG XENIA 39.69N 83.94W
12/01/2006 GREENE OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0600 AM TSTM WND DMG LEBANON 39.43N 84.21W
12/01/2006 WARREN OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0606 AM TSTM WND DMG GEORGETOWN 38.87N 83.90W
12/01/2006 BROWN OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0618 AM TSTM WND DMG SPRINGFIELD 39.93N 83.80W
12/01/2006 CLARK OH AMATEUR RADIO
TREES DOWN COUNTYWIDE
0621 AM TSTM WND DMG WEST UNION 38.79N 83.54W
12/01/2006 ADAMS OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
&&
JFLocal storm report, Dec 1, 10:29 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 AM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG HAMILTON 39.39N 84.56W
12/01/2006 BUTLER OH BROADCAST MEDIA
TREES AND POWERLINES DOWN COUNTYWIDE
0508 AM TSTM WND DMG CINCINNATI 39.14N 84.51W
12/01/2006 HAMILTON OH BROADCAST MEDIA
TREES AND POWERLINES DOWN COUNTYWIDE
0600 AM TSTM WND DMG TIPP CITY 39.96N 84.18W
12/01/2006 MIAMI OH LAW ENFORCEMENT
LEANING TELEPHONE POLE. TREE DOWN WITH POWER OUTAGES.
0615 AM TSTM WND DMG VANDALIA 39.88N 84.19W
12/01/2006 MONTGOMERY OH LAW ENFORCEMENT
ROOF PARTIALLY OFF HOUSE. TREES DOWN. CARPORT DESTROYED.
&&
JFLocal storm report, Dec 1, 11:20 AM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 AM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST WAPAKONETA 40.57N 84.19W
12/01/2006 M48.33 MPH AUGLAIZE OH AWOS
1038 AM NON-TSTM WND GST LOCKBOURNE 39.81N 82.97W
12/01/2006 M56.39 MPH FRANKLIN OH AWOS
RICKENBACKER FIELD
1009 AM NON-TSTM WND GST COLUMBUS 39.99N 82.99W
12/01/2006 M51.78 MPH FRANKLIN OH ASOS
PORT COLUMBUS INTERNATIONAL AIRPORT
0945 AM NON-TSTM WND GST DAYTON 39.78N 84.20W
12/01/2006 M57.54 MPH MONTGOMERY OH ASOS
0909 AM NON-TSTM WND GST FAIRBORN 39.80N 84.02W
12/01/2006 M51.78 MPH GREENE OH AWOS
0901 AM NON-TSTM WND GST WILMINGTON 39.44N 83.83W
12/01/2006 M56.39 MPH CLINTON OH ASOS
&&
JFLocal storm report, Dec 1, 11:57 AM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND DMG 1 N MAINEVILLE 39.33N 84.22W
12/01/2006 WARREN OH EMERGENCY MNGR
MINOR STRUCTURE DAMAGE. SHOPS AT GRANDIN.
1133 AM NON-TSTM WND GST WILMINGTON 39.44N 83.83W
12/01/2006 M57.54 MPH CLINTON OH NWS EMPLOYEE
AT NWS OFFICE
1040 AM NON-TSTM WND GST LANCASTER 39.72N 82.60W
12/01/2006 M47.18 MPH FAIRFIELD OH AWOS
KLHQ AIRPORT
1033 AM NON-TSTM WND GST 5 N FLORENCE 39.06N 84.64W
12/01/2006 M44.88 MPH BOONE KY ASOS
CVG CINCINNATI INTL AIRPORT
1033 AM NON-TSTM WND GST NEWARK 40.07N 82.42W
12/01/2006 M48.33 MPH LICKING OH AWOS
KVTA NEWARK AIRPORT
1030 AM NON-TSTM WND GST CAMBRIDGE CITY 39.81N 85.17W
12/01/2006 M58.00 MPH WAYNE IN AMATEUR RADIO
0900 AM NON-TSTM WND DMG BLANCHESTER 39.29N 83.98W
12/01/2006 CLINTON OH PUBLIC
SILO BLOWN OVER. ROOF OFF OF HOUSE. SEVERAL LARGE PINE
TREES BLOWN DOWN.
&&
JFLocal storm report, Dec 1, 2:20 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 PM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM NON-TSTM WND DMG CONNERSVILLE 39.66N 85.14W
12/01/2006 FAYETTE IN TRAINED SPOTTER
LARGE TREES DOWN
1210 PM NON-TSTM WND DMG XENIA 39.69N 83.94W
12/01/2006 GREENE OH LAW ENFORCEMENT
TREES AND POWER POLES DOWN COUNTYWIDE
1218 PM NON-TSTM WND DMG ANSONIA 40.21N 84.64W
12/01/2006 DARKE OH FIRE DEPT/RESCUE
SEVERAL LARGE TREES DOWN
1218 PM FLOOD ANSONIA 40.21N 84.64W
12/01/2006 DARKE OH FIRE DEPT/RESCUE
STILLWATER CREEK AND OTHER SMALL CREEKS FLOODING. SEVERAL
ROADS IMPASSABLE.
1259 PM NON-TSTM WND DMG BELLEFONTAINE 40.36N 83.76W
12/01/2006 LOGAN OH LAW ENFORCEMENT
TREES AND POWERLINES DOWN. ESTIMATED 60-70 MPH WINDS.
0150 PM NON-TSTM WND DMG FAIRBORN 39.80N 84.02W
12/01/2006 GREENE OH TRAINED SPOTTER
TREES AND ROAD SIGNS BLOWN DOWN.
&&
JFLocal storm report, Dec 1, 2:27 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD ANSONIA 40.21N 84.64W
12/01/2006 DARKE OH FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED
&&
JFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 10:37 PM EST | High Wind Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 17 hr |
| Dec 1, 5:03 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 42 min |
| Dec 1, 5:44 AM EST | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery, Warren | 46 min |
| Dec 1, 5:50 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 40 min |
| Dec 1, 4:28 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 47 min |
Nearby
Wind Advisories in Ohio, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.